# SDR SWAA2025121643476

- Difficulty date: December 7, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B DELAMINATED AT TRAILING EDGE UNDER THE LOWER ANTI-COLLISION LIGHT.   REPAIRED THE PANEL 193B IAW SRM 53-40-70-2R-1, AND SRM 51-70-04-2R-1.
